# SDR SWAA2021122246495

- Difficulty date: November 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL, WEB FLOOR STRUCTURE BTW BS 380 TO BS 400 AT RBL 10 AT PASSENGER CABIN.  REPLACED WEB FLOOR STRUCTURE BTW BS 380 TO BS 400 AT RBL 10 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG:143A5400 REV:A
